# SDR ASAA2015012810469

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,864 hours, 9,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR L2 DOOR EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP & TESTED GOOD IAW AMM 33-51-04-960-801.
